# SDR DHL2007785023

- Difficulty date: October 11, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON UPPER FUSELAGE SKIN BS 1090 STRINGER 4R TO STRINGER 5R.  BLENDED OUT DAMAGE AREA IAW B-727 SRM 51-10-4.  FOUND OUT OF LIMITS IAW B-727 SRM 53-30-2 FIGURE 2 AND 53-30-1 FIGURE 1 AND 2.  DISPLACED GILLINER CABIN LINER FOR ACCESS BETWEEN BS 1030 AND BS 1110 STRINGERS 4R TO 10R IAW B-727 SRM 51-30-2 AND AEI MM CHAPTER 25.  CUT OUT DAMAGE AREA DIMENSION IAW B-727 SRM 51-10-1 AND 53-30-3 FIGURE 1.  FABRICATED REPAIR PART DOUBLER IAW B-727 SRM 53-30-2 FIGURE 1.  TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW B-727 SRM 53-30-1 AND 51-30-2, REINSTALLED GILLINER IAW B-727 SRM 51-30-2 AND AEI MM CHAPTER 25.
